# SDR AALA201712189022

- Difficulty date: December 17, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 6,040 hours, 2,325 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Obstructed
- Location: F/O Pitot
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION ON THE FIRST OFFICER PFD DURING TAKE OFF.  MAINTENANCE TROUBLESHOT AND FOUND TWO BEES INSIDE FIRST OFFICER'S PITOT PROBE,   AIRCRAFT WAS GROUNDED.  ACCOMPLISHED FLUSHING PROCEDURE IAW AMM 34-10-00, AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.
